Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ok im on my 6th month of accutane and still getting big pus filled pimples.. im confused cause my skin is really dry and before i went on this my skin was REALLY oily so im confused, why am i still getin these pus filled pimples!! i thought pus was sebum... :think:

Edited by Acnesucks33

Share this post


Link to post
Share on other sites

Iunno but ask your derm

i might have one like yours, its on the side of my lip, 1 pimple formed and died there, and another one is forming or looks like its forming...is this what you have?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×